# SDR ASAA2017091921987

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,881 hours, 11,547 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Obstructed
- Location: Temp Sensor Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE CONTROL CABIN TEMP CONTROLLER IS RUN IN AUTO, IT DRIVES TO 60 DEG C. HAD TO RUN IN OFF POSITION.  ACFT GROUNDED.  VERIFIED DEFECT. FOUND CONTROL CABIN TEMP SENSOR FAN INOPERATIVE.  FOUND THE CONNECTOR D40687J LABLE PREVENTING FAN FROM OPERATING. SECURED LABEL, TEMP SENSOR FAN NOW OPS NORMAL. IAW AMM 21-61-11 CONTROL CABIN TEMP OPS CHECKED NORMAL.
